# SDR I5PA2008001

- Difficulty date: March 7, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- Aircraft time: 65,167 hours, 39,054 cycles
- Engine: Pwa JT8D17R
- Engine time: 60,972 hours, 61,979 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: LINE
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

AT FLIGHT LEVEL 30K FEET 263 NM OUT OF MAJURO, NR 1 OIL QUANTITY STARTED TO DECREASE FROM 4 GALLONS TO ZERO, CREW THEN SHUT DOWN ENGINE AND DESCENDED TO FL 26K FEET, RETURNED TO MAJURO.  WINDMILLING OCCURRED FOR 43 MINUTES WITH OIL PRESSURE AT 17-18 PSI.  ON INSPECTION FOUND NR 6 BEARING OIL PRESSURE LINE BROKEN.  REPLACED LINE FULL POWER RUN NO LEAK, PERFORM TEST HOP SYSTEM OIL NO LEAK, RELEASED AIRCRAFT FOR SERVICE.
